# SDR FDEA201611093912

- Difficulty date: November 9, 2016
- Submitted: December 1, 2016
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- Aircraft time: 73,168 hours, 17,228 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: AEA01151
- Condition: Cracked
- Location: Bs 1255
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, L3 DOOR FORWARD LOWER DOOR FRAME WEB CRACKED AT BS 1255, BETWEEN LONGERONS 26 - 27L.   REPAIRED IAW SRM 53-40-15-2R FIG 201 REPAIR 3.   REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100.
